Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 161, Number 1, 2014

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

An algebraic method for computing Formula Not Shown
pp. 1-16(16)
Authors: MohʼD, F.

Favourites:
ADD
Favourites:
ADD

Realcompact Alexandroff frames
pp. 26-36(11)
Authors: Banaschewski, B.; Gilmour, C.

Favourites:
ADD

Formula Not Shown -Homogeneity of nth suspensions
pp. 58-72(15)
Authors: Pellicer-Covarrubias, P.; Pichardo-Mendoza, R.; Santiago-Santos, A.

Favourites:
ADD

Hyperelliptic translation surfaces and folded tori
pp. 73-94(22)
Authors: Johnson, C.; Schmoll, M.

Favourites:
ADD
Favourites:
ADD

C-symplectic poset structure on a simply connected space
pp. 107-126(20)
Authors: Hamada, K.; Yamaguchi, T.; Yokura, S.

Favourites:
ADD

Universal nowhere dense and meager sets in Menger manifolds
pp. 127-140(14)
Authors: Banakh, T.; Repovš, D. a.

Favourites:
ADD

Coloring link diagrams and Conway-type polynomial of braids
pp. 141-158(18)
Author: Brandenbursky, M.

Favourites:
ADD

Eulerian paths and a problem concerning n-arc connected spaces
pp. 159-162(4)
Authors: Fedeli, A.; Le Donne, A.

Favourites:
ADD

Fibers of generic maps on surfaces
pp. 163-177(15)
Author: Sobota, D.

Favourites:
ADD

Special homeomorphisms and approximation for Cantor systems
pp. 178-195(18)
Author: Shimomura, T.

Favourites:
ADD

I-spaces, nodec spaces and compactifications
pp. 196-205(10)
Authors: Belaid, K.; Dridi, L.

Favourites:
ADD

Union of shore sets in a dendroid
pp. 206-214(9)
Authors: Bobok, J.; Marciňa, R.; Pyrih, P.; Vejnar, B.

Favourites:
ADD

Whitehead and Ganea constructions for fibrewise sectional category
pp. 215-234(20)
Author: García-Calcines, J. M.

Favourites:
ADD
Favourites:
ADD

On quasitopological groups
pp. 243-247(5)
Authors: Li, P.; Mou, L.

Favourites:
ADD

Hereditarily supercompact spaces
pp. 263-278(16)
Authors: Banakh, T.; Kosztołowicz, Z. a.; Turek, S. a.

Favourites:
ADD

A conjecture of Gleason on the foundations of geometry
pp. 279-289(11)
Authors: Cohen, M. P.; Kallman, R. R.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Bornological modifications of hyperspace topologies
pp. 330-342(13)
Author: Vroegrijk, T.

Favourites:
ADD

On non-Archimedean Polish groups with two-sided invariant metrics
pp. 343-353(11)
Authors: Gao, S.; Xuan, M.

Favourites:
ADD

A note on products of (weakly) discretely generated spaces
pp. 354-363(10)
Authors: Peng, L. X.; Yang, C.

Favourites:
ADD
Favourites:
ADD

Hereditarily nonparadoxical sets revisited
pp. 377-385(9)
Author: Nowik, A.

Favourites:
ADD

Smooth embeddings of rational homology balls
pp. 386-396(11)
Author: Khodorovskiy, T.

Favourites:
ADD

Separable connected metric spaces need not have continuum size in ZF
pp. 397-406(10)
Authors: Herrlich, H.; Keremedis, K.

Favourites:
ADD

Remarks on countable tightness
pp. 407-432(26)
Author: Scheepers, M.

Favourites:
ADD

Shore points of a continuum
pp. 433-441(9)
Author: Leonel, R. o.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more